MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305761
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 305761 batch#: 4361971 it was reported by the customer that the safety feature of covering needle is falling off while trying to utilies the safety.The two events occurred: 08-10-2025.09-10-2025.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of safety mechanism failure was confirmed upon inspection of the photo.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEEDLE ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23358682
Report Number2243072-2025-01276
Device Sequence Number12979751
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(10)4361971
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305761
Device Lot Number4361971
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown